# SDR ASAA2015100113279

- Difficulty date: October 1, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 33,564 hours, 10,159 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Leaking
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG FREQUENT SERVICING.  ACFT GROUNDED. NR 1 ENG, TSR ACCOMPLISHED, NO LEAKS FOUND.  REPLACED IDG VENT AND IDG SERVICE FITTING, IAW MM 24-11-00 AND CMM 24-11-85, NO LEAKS FOUND AFTER REPLACEMENT.
